# SDR USAA920080917

- Difficulty date: April 12, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 67,260 hours, 46,627 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546431279SP
- Part serial: BN104
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C21 CHECK - LEFT WING OUTBOARD FOREFLAP HAS DELAMINATED AREA, WBL 278.69 - WBL 280.69.  REPAIRED LEFT WING OUTBOARD FOREFLAP, WBL 278.69 - WBL 280.69 IAW B737 SRM 51-70-10-2R4.
